# SDR AU980163

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Hook
- Part number: 12416345
- Condition: Stuck
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWNLOCK HOOK STUCK DUE TO LACK OF LUBRICATION.
